# SDR A6WA200940571

- Difficulty date: September 11, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 13,552 hours, 12,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: 601R10116127
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP HINGE BOX AT WS 80.50 AFT LUG CORRODED UNDER BUSHING INBD LT WING FLAP HINGE BOX AT WS 80.50 AFT LUG INBD REPAIRED IAW REO 601R57-21-1164.  (K)
